# SDR 9520542201

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu Wiring
- Part number: GTCP8598C
- Condition: Burned
- Location: Rt Mlg Ww
- Part time: 38,016 hours
- Stage of operation: IN
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

AT THE GATE WHILE APU WAS RUNNING, THE PILOT NOTICED THE SMELL OF BURNT ELECTRICAL WIRING FOLLOWED BY APU FIRE WARNING LIGHT.  THE PILOT PULLED THE FIRE HANDLE AND DISCHARGED THE FIRE BOTTLE.  MAINTENANCE CLEANED AND INSPECTED THE WHEEL WELL AREA FINDING BURNT WIRING IN THE APU SHROUD.  APU WAS LISTED ON MEL.
